Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Emily L. Braley    :recent first  alphabetical  combined  bibtex listing:

Papers Accepted

  1. Lindsay D. Waldrop; Stephen C. Adolph; Cecilia G. Diniz Behn; Emily Braley; Joshua A. Drew; Robert J. Full; Louis J. Gross; John A. Jungck; Brynja Kohler; Jennifer C. Prairie; Blerta Shtylla; Laura A. Miller, Using Active Learning to Teach Concepts and Methods in Quantitative Biology, Integrative and Comparative Biology, vol. 55 no. 5 (2015), pp. 933-948, Oxford University Press [933.full.pdf], [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320